Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ECOLAB INTRAOPERATRIVE PROBE COVER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ECOLAB INTRAOPERATRIVE PROBE COVER
Model Number
PC1292
Medical Device Problem Code
Material Puncture/Hole (1504)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/16/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, a tin pin like hole was observed in the plastic when the gel was placed in the probe cover.The probe cover was replaced.No patient complications have been reported as a result of this event.
New Search
Submit an Adverse Event Report
Brand Name
INTRAOPERATRIVE PROBE COVER
Common Device Name
PROBE COVER
Manufacturer
(Section D)
ECOLAB
1 ecolab place
st paul MN 55102
MDR Report Key
8659982
Report Number
8043817-2019-40018
Device Sequence Number
11304921
Product Code
KKX
UDI-Device Identifier
50748426047869
UDI-Public
50748426047869
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K882724
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer,user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/31/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
01/22/2024
Device Model Number
PC1292
Device Lot Number
D190229
Was Device Available for Evaluation?
Yes
Event Location
Hospital
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1